Title:
|
A hybrid mean value involving two-term exponential sums and polynomial character sums (English) |
Author:
|
Di, Han |
Language:
|
English |
Journal:
|
Czechoslovak Mathematical Journal |
ISSN:
|
0011-4642 (print) |
ISSN:
|
1572-9141 (online) |
Volume:
|
64 |
Issue:
|
1 |
Year:
|
2014 |
Pages:
|
53-62 |
Summary lang:
|
English |
. |
Category:
|
math |
. |
Summary:
|
Let $q \ge 3$ be a positive integer. For any integers $m$ and $n$, the two-term exponential sum $C(m,n,k;q)$ is defined by $C(m,n,k;q) = \sum _{a=1}^q e ({(ma^k +na)}/{q})$, where $e(y)={\rm e}^{2\pi {\rm i} y}$. In this paper, we use the properties of Gauss sums and the estimate for Dirichlet character of polynomials to study the mean value problem involving two-term exponential sums and Dirichlet character of polynomials, and give an interesting asymptotic formula for it. (English) |
Keyword:
|
Dirichlet character of polynomials |
Keyword:
|
two-term exponential sums |
Keyword:
|
hybrid mean value |
Keyword:
|
asymptotic formula |
MSC:
|
11F20 |
MSC:
|
11L40 |
idZBL:
|
Zbl 06391475 |
idMR:
|
MR3247443 |
DOI:
|
10.1007/s10587-014-0082-0 |
. |
Date available:
|
2014-09-29T09:33:09Z |
Last updated:
|
2020-07-03 |
Stable URL:
|
http://hdl.handle.net/10338.dmlcz/143948 |
. |
Reference:
|
[1] Apostol, T. M.: Introduction to Analytic Number Theory. Undergraduate Texts in Mathematics.Springer New York (1976). MR 0434929 |
Reference:
|
[2] Burgess, D. A.: On Dirichlet characters of polynomials.Proc. Lond. Math. Soc., III. Ser. 13 (1963), 537-548. Zbl 0118.04704, MR 0148627, 10.1112/plms/s3-13.1.537 |
Reference:
|
[3] Cochrane, T., Coffelt, J., Pinner, C.: A further refinement of Mordell's bound on exponential sums.Acta Arith. 116 (2005), 35-41. Zbl 1082.11050, MR 2114903, 10.4064/aa116-1-4 |
Reference:
|
[4] Cochrane, T., Pinner, C.: Using Stepanov's method for exponential sums involving rational functions.J. Number Theory 116 (2006), 270-292. Zbl 1093.11058, MR 2195926, 10.1016/j.jnt.2005.04.001 |
Reference:
|
[5] Cochrane, T., Zheng, Z.: Bounds for certain exponential sums.Asian J. Math. 4 (2000), 757-774. Zbl 1030.11040, MR 1870657, 10.4310/AJM.2000.v4.n4.a3 |
Reference:
|
[6] Cochrane, T., Zheng, Z.: Pure and mixed exponential sums.Acta Arith. 91 (1999), 249-278. Zbl 0937.11031, MR 1735676, 10.4064/aa-91-3-249-278 |
Reference:
|
[7] Cochrane, T., Zheng, Z.: Upper bounds on a two-term exponential sum.Sci. China, Ser. A 44 (2001), 1003-1015. Zbl 1012.11078, MR 1857555, 10.1007/BF02878976 |
Reference:
|
[8] Granville, A., Soundararajan, K.: Large character sums: pretentious characters and the Pólya-Vinogradov theorem.J. Am. Math. Soc. 20 (2007), 357-384. Zbl 1210.11090, MR 2276774, 10.1090/S0894-0347-06-00536-4 |
Reference:
|
[9] Hua, L.-K.: Introduction to Number Theory. Unaltered reprinting of the 1957 edition.Science Press Peking (1964), Chinese. MR 0094310 |
Reference:
|
[10] Weil, A.: On some exponential sums.Proc. Natl. Acad. Sci. USA 34 (1948), 204-207. Zbl 0032.26102, MR 0027006, 10.1073/pnas.34.5.204 |
Reference:
|
[11] Zhang, W., Yao, W.: A note on the Dirichlet characters of polynomials.Acta Arith. 115 (2004), 225-229. Zbl 1076.11048, MR 2100501, 10.4064/aa115-3-3 |
Reference:
|
[12] Zhang, W., Yi, Y.: On Dirichlet characters of polynomials.Bull. Lond. Math. Soc. 34 (2002), 469-473. Zbl 1038.11052, MR 1897426, 10.1112/S0024609302001030 |
. |